Open Access

On normal eigenvalue imbedded in continuous spectrum


Full Text

Coming Soon.





Article Information

TitleOn normal eigenvalue imbedded in continuous spectrum
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 1, 1-16
MathSciNet MR1909903
CopyrightThe Author(s) 2001 (CC BY-SA)

Citation Example

E. V. Cheremnikh, On normal eigenvalue imbedded in continuous spectrum, Methods Funct. Anal. Topology 7 (2001), no. 1, 1-16.


BibTex

@article {MFAT127,
    AUTHOR = {Cheremnikh, E. V.},
     TITLE = {On normal eigenvalue imbedded in continuous spectrum},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {1},
     PAGES = {1-16},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=127},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues